# SDR SIMA20131029008

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 27,347 hours, 24,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLASHLIGHT BEHIND 16B IS LOOSE IN CRADLE AND IS NOT SECURE ENOUGH TO CHARGE.  R & R CABIN FLASHLIGHT BEHIND SEAT 16B IAW AMM 33-50-16-4.  OPS GOOD.
